# SDR MALA010686

- Difficulty date: August 30, 2001
- Submitted: September 19, 2001
- Operation: Air carrier
- Aircraft: N439XJ
- Make and model: Saab 340B
- Aircraft serial: CT79B
- Aircraft time: 8,784 hours, 9,824 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 7227105582
- Condition: Chafed
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K-CHECK IN CWA, LT CIRCUIT I AFT SINGLE RUDDER CABLE CHAFED.  MAINTENANCE REMOVED AND REPLACED LT CIRCUIT 1 AFT SINGLE RUDDER CABLE P/N 7227105-582 IAW SF340 AMM 27-21-25.
